Periodical (Journal)

ISSN  :   2081-545X ( Print )   |   2300-133X ( Online )   |   2450-341X ( Online )   Active

Journal Annales Universitatis Paedagogicae Cracoviensis - Studia Mathematica

Aim & Scope

Annales Universitatis Paedagogicae Cracoviensis Studia Mathematica publishes selected original papers on new results and methods in all branches of pure mathematics. [1]

Go to Website

Continuations / Journal History
(  2001  -  2008  ) Annales Academiae Paedagogicae Cracoviensis - Studia Mathematica (  2009  -  9999  ) Annales Universitatis Paedagogicae Cracoviensis - Studia Mathematica
2024 - VOLUME 23, ISSUE 1
3 RESULTS in 10 msec
2024-01-01

Some theoretical results on fractional-order continuous information measures

No authors listed.

Annales Universitatis Paedagogicae Cracoviensis - Studia Mathematica , 2024 - VOLUME 23, ISSUE 1 , pp 5-12.

10.2478/aupcsm-2024-0001

0 0

2024-01-01

On maximizing line arrangements in the complex plane

No authors listed.

Annales Universitatis Paedagogicae Cracoviensis - Studia Mathematica , 2024 - VOLUME 23, ISSUE 1 , pp 13-17.

10.2478/aupcsm-2024-0002

0 0